| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, haptic coming out straight when the iol was being inserted.There was no patient contact.Additional information has been received that there was patient contact with device.
Additional Manufacturer Narrative
A product was not available to return for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).